# SDR ASAA2017060420936

- Difficulty date: June 4, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 40,671 hours, 12,346 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK,  THE RIGHT PACK ILLUMINATED ON RECALL.  RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED. OPS NORMAL IAW AMM 21-61-00.
